About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 729151, 15 pages
http://dx.doi.org/10.1155/2013/729151
Research Article

New Regularization Models for Image Denoising with a Spatially Dependent Regularization Parameter

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 31 July 2013; Accepted 2 October 2013

Academic Editor: Peilin Shi

Copyright © 2013 Tian-Hui Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian-Hui Ma, Ting-Zhu Huang, and Xi-Le Zhao, “New Regularization Models for Image Denoising with a Spatially Dependent Regularization Parameter,” Abstract and Applied Analysis, vol. 2013, Article ID 729151, 15 pages, 2013. doi:10.1155/2013/729151